# SDR DALA2025091406749

- Difficulty date: September 13, 2025
- Submitted: September 14, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 77,811 hours, 25,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5804, DURING SERVICE CHECK, FOUND R2 DOOR EXIT SIGN AND SEAT 14 THROUGH 20 EMERGENCY PATH LIGHT OUT. CORRECTIVE ACTION: REPLACED M11612 POWER SUPPLY BATTERY PACK AND CHECKED NORMAL PER B757 AMM 33-51. (LP 7855458)
